# SDR A6WA201040400

- Difficulty date: May 31, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 17,000 hours, 15,944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Fod
- Location: Pax Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

PAX DOOR WILL NOT OPEN FROM INSIDE OR OUT.  (F/A AND THE CAPTAIN COULD NOT OPEN THE DOOR FROM THE INSIDE AND THE RAMP PERSON COULD NOT FRO THE OUTSIDE)  INSPECTED DOOR LINKAGE, REMOVED FOD FOUND NO DEFECTS WITH LINKAGE.  OPS CKS OK AT THIS TIME.
